# SDR IPXA2024050859511

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 71,836 hours, 23,862 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt & Lt
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED LANDING GEAR TO DOWN NOSE TURNED GREEN BUT LT & RT DID NOT.EICAS GEAR DISAGREE AND GEAR DOORS MESSAGE APPEARED. ITEM DEF PER MEL32-30-1. C/W DMP. PLACARD INSTALLED. LAND GEAR ACTUATION SYSTEM INOP.  OPEN
